# SDR DALA2014111206077

- Difficulty date: October 30, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30L INSIDE MID OVERHEAD BIN JUST INSIDE OF DOOR LOWER FRAME.  FABRICATED REPAIR DOUBLER AND FILLER IAW ER/A 504719-14, REV ORIG. AND  INSTALLED  IAW ER/A 504719-14, REV ORIG.
